# SDR USAA20100121SB010

- Difficulty date: January 21, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE REPORTED THE AISLE EMERGENCY EXIT LIGHT AT ROW 6, LEFT SIDE, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AISLE EMERGENCY EXIT LIGHT AT ROW 6, LEFT SIDE.  OPERATIONAL CHECK GOOD.
